# SDR SWAA2025042851735

- Difficulty date: April 17, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY WAY LOWERED CEILING PANEL EMERGENCY EXIT LIGHT ASSY. IS DAMAGED. <[01] REMOVED AND REPLACED WITH NEW AFT ENTRY WAY LOWERED CEILING PANEL EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-01-960-801. OPS CHECK GOOD; [02] TASK C/W.
